MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PROMUS ELEMENT PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC CORPORATION PROMUS ELEMENT PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number 9336
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Reocclusion (1985)
Date of Event 02/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is combination product.
 
Event or Problem Description
(b)(6) clinical study.It was reported that in-stent restenosis occurred.In (b)(6) 2013, clinical status assessment indicated that the patient's qualifying condition was stable angina and the index procedure was performed.The target lesion #1 was located in the distal left anterior descending artery (lad) with 70% stenosis and was 8.00 mm long with a reference vessel diameter of 2.25 mm.The lesion was treated with pre-dilatation and placement of a 2.25 x 12 mm study stent.Following post dilatation, residual stenosis was noted to be 0% with timi flow 3.The target lesion #2 was located in the mid lad with 90% stenosis and was 14mm long with a reference vessel diameter of 2.25 mm.The lesion was treated with pre-dilatation and placement of a 2.25 x 20 mm study stent.Following post dilatation, residual stenosis was noted to be 0% with timi flow 3.On the next day, the patient was discharged on dual antiplatelet therapy.In (b)(6) 2018, the patient was noted with mild to moderate restenosis at the outlet of the distal left anterior descending study stent.No action was taken in response to the event.

Brand Name
PROMUS ELEMENT PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key7812525
Report Number2134265-2018-60320
Device Sequence Number2716727
Product Code NIQ
UDI-Device Identifier08714729807759
UDI-Public08714729807759
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/14/2013
Device Model Number9336
Device Catalogue Number9336
Device Lot Number15689423
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2018
Initial Report FDA Received Date08/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR